# SDR 2003UALA00832

- Difficulty date: November 5, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 35,560 hours, 12,451 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL HAS CORROSION STA 1500 TO 1513 STR 30R TO STR 29R.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW PART PER SRM 51-40-02 & BOEING DWG 146N5451.
